# SDR SWAA2023081878288

- Difficulty date: July 13, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 57,989 hours, 34,674 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 561BB TRAILING EDGE AT LT WING 2023-447440<[01] TOOL USED: CALIPER P/N: 500-193-30 S/N: 0000288 DUE DATE: 27/DEC/23.;[02] TOOL USED: HOT BONDER P/N: HCS9200B-AV S/N:18196021 DUE DATE:24-JAN-24.;[03] TOOL USED: SCALE P/N: CR5200; S/N: 8343110809; DUE DATE:21-FEB-24.;[04] TOOL USED SCALE P/N:CR5200 S/N:8343110809 DUE DATE: 21-FEB-24.;[05] TOOL USED ULTRASONIC EQUIPMENT P/N: EPOCH 650; S/N: 201036102; CAL DUE DATE: 16/SEP/23;[06] REPAIRED ACCESS PANEL 561BB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] REPAIRED ACCESS PANEL 561BB TRAILING EDGE AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10. SEE INDIVIDUAL SIGNOFFS BELOW.
